MathSciNet Relay Station
MathSciNet bibliographic data
MR2317947 (2008f:11056) 11F33 (11F11)
Guerzhoy, P. On $U(p)$-congruences. Proc. Amer. Math. Soc. 135 (2007), no. 9, 2743–2746.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement